MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA MAX PLUS GLUCOSE MONITOR

NOVA BIOMEDICAL CORPORATION NOVA MAX PLUS GLUCOSE MONITOR
Model Number 43435
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no report of any adverse event attributed to the missing digit on the display of the meter.The meter is expected to be returned for evaluation.
 
Event or Problem Description
Complainant stated his meter screen only displays 2 digits of his blood glucose reading (1st and 2nd digits only).
 
Additional Manufacturer Narrative
The complainants alleged deficiency could not be confirmed.The device was not returned for evaluation.The dhr for the meter was complete and contained all relevant data indicating the product put into finished goods met all specifications.Nova biomedical will continue to monitor as part of our post market surveillance program.

Brand Name
NOVA MAX PLUS GLUCOSE MONITOR
Common Device Name
GLUCOSE MONITOR
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
MDR Report Key8404941
Report Number3004193489-2019-00003
Device Sequence Number1516162
Product Code NBW
UDI-Device Identifier00385480434355
UDI-Public00385480434355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K09154
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/25/2020
Device Model Number43435
Device Lot Number1020218176
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1